Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Erection problem due to masturbation

i ve got erection problem coz of musterbating ng i get eriction butt is week i had vigra last week its realy worked i only had a half pill 50mg.i can get eriction imagine somthing butt is good then nt longer butt its hard how can i get natral thing back plzz help m getting marrid after 2 years so plz help any madicine without sideeffect
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi ammy.shez welcome to H.C.M.Forum, you are telling that your problem is due to masturbation, means it is purely due to anxiety.stimulants worked upon you means your system is allright . you need to use anxiolytics, balanced diet, and stimulants for limited period under the supervision of a sexologist or physician.thank you.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor